| Catalog Number |
94155 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
High Blood Pressure/ Hypertension (1908); Tachycardia (2095)
| Date of Event |
06/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional (hcp) reported a patient was injected around the mouth with 2 syringes of juvéderm® ultra plus xc.Unspecific time later, patient experienced ¿racing heart and high blood pressure,¿ deemed not device related.Symptoms status are unknown.
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The events of racing heart and high blood pressure, deemed not device related are considered an unexpected adverse drug experience.
Additional Manufacturer Narrative
Clarification to section c.Suspect product: lot number 963/3.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
Event or Problem Description
Additional information reported patient experienced tachycardia (not device related) and possible anxiety.Symptom resolved.